| Model Number |
DW OUTFLOW CASSETTE/TUBE SET |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/22/2024, it was reported by a sales representative via sems-06642691 that an ar-6430 dualwave outflow tube set collapsed.This occurred during a case.No additional information was provided, and additional information has been asked.It is unknown if an arthrex pump was being used at the time.Additional information was provided on (b)(6) 2024 where it was stated this event occurred during a knee scope/acl when the outflow tubing kinked at the pump box.They went to direct suction to complete the procedure.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is user error due to disconnecting/reconnecting tubing which may result in pump pressure errors.